advertisement
Question
Posted by: Sean | 2005/06/29

Disoriented

Hi

I have blood pressure of about 140/90 and am on Norvasc 10 mg for the last 6 months.

Since then I have on three occassions felt very light headed for a period of about a weak. During this time I feel a bit numb accross by ears / nose area. My head feels warm. (I have been diagnosed with sinus problems previously, but am not suffering from runny nose etc)

I feel disoriented, almost like a flu - without the blocked nose. I am not suffering from any headache, but feel disoriented in my head.

The first attack happened in March, The second in May and the third time is now (aprox 2 months gap and then 1 month gap) There were absolutley no symptoms during the gap months.

I know it sounds hypercondriac etc, but I did ask my doctor about Strokes / Brain Tumours / Anurisms. He stated that he is fairly sure that it is none of the above.

I am 49 years old and weigh about 100 kg. I do not smoke.

Do you think there is any chance of any of the above, or any other reasons

Much appreciated

S

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Sean, I doubt that it is due to a stroke, brain tumour or an aneurysm. It might be that you just had an episode of low blood pressure or low blood sugar. The best would be to have your blood pressure and blood sugar checked immediately when it happens again. IF your blood pressure and sugar OK, the best would be to see a specialist physician to make sure that there isn’t something sinister underlying the whole thing. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement